# SDR ASAA2022011337137

- Difficulty date: January 13, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 56,365 hours, 16,794 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ILLUMINATED ON TAXI. GROUNDED - YES. FAULT OCCURRED AFTER POWER TRANSFER ACCOMPLISHED B737-800 FIM 24-31 TASK 801 AUX BATT CHARGER AND STAT INV FAULTED. SYSTEM RESET, NORMAL INDICATOR RESTORED. A/C OK FOR SERVICE.
